A note on div curl inequalities

Loredana Lanzani, Elias M. Stein

Research output: Contribution to journalArticle

30 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)57-61
Number of pages5
JournalMathematical Research Letters
Volume12
Issue number1
StatePublished - Jan 2005
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A note on div curl inequalities. / Lanzani, Loredana; Stein, Elias M.

In: Mathematical Research Letters, Vol. 12, No. 1, 01.2005, p. 57-61.

Research output: Contribution to journalArticle

Lanzani, L & Stein, EM 2005, 'A note on div curl inequalities', Mathematical Research Letters, vol. 12, no. 1, pp. 57-61.
Lanzani, Loredana ; Stein, Elias M. / A note on div curl inequalities. In: Mathematical Research Letters. 2005 ; Vol. 12, No. 1. pp. 57-61.
@article{8f21d27e64934448828398633025502c,
title = "A note on div curl inequalities",
author = "Loredana Lanzani and Stein, {Elias M.}",
year = "2005",
month = "1",
language = "English (US)",
volume = "12",
pages = "57--61",
journal = "Mathematical Research Letters",
issn = "1073-2780",
publisher = "International Press of Boston, Inc.",
number = "1",

}

TY - JOUR

T1 - A note on div curl inequalities

AU - Lanzani, Loredana

AU - Stein, Elias M.

PY - 2005/1

Y1 - 2005/1

UR - http://www.scopus.com/inward/record.url?scp=17044396914&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=17044396914&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:17044396914

VL - 12

SP - 57

EP - 61

JO - Mathematical Research Letters

JF - Mathematical Research Letters

SN - 1073-2780

IS - 1

ER -